Academic Journals Database
Disseminating quality controlled scientific knowledge

Existence and Nonexistence of Global Solutions of a Fully Nonlinear Parabolic Equation

ADD TO MY LIST
 
Author(s): Zhihao Ge

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 20;
Date: 2013;
Original page

Keywords: Nonlinear Parabolic Equation | Blow Up | Convexity Method

ABSTRACT
In the paper, we study the global existence of weak solution of the fully nonlinear parabolic problem (1.1)-(1.3) with nonlinear boundary conditions for the situation without strong absorption terms. Also, we consider the blow up of global solution of the problem (1.1)-(1.3) by using the convexity method.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil